Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 589-602
http://dx.doi.org/10.1155/S0161171289000724

On stability and boundedness of solutions of a certain fourth-order delay differential equation

Department of Mathematical Sciences, Loyola University, New Orleans 70118, Louisiana, USA

Received 12 February 1987; Revised 2 February 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emmanuel O. Okoronkwo, “On stability and boundedness of solutions of a certain fourth-order delay differential equation,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 589-602, 1989. https://doi.org/10.1155/S0161171289000724.